









💥 Fast-Track Your Day: Pain Relief That Keeps Up with You!
Amazon Basic Care Ibuprofen Liquid Gels offer 160 fast-acting, 200 mg solubilized ibuprofen capsules designed to temporarily relieve minor aches, pains, and fever. Clinically proven and gluten-free, these liquid-filled gels provide versatile, effective relief comparable to top brands, making them an essential staple for busy professionals seeking reliable, affordable pain management.


















| ASIN | B074F2TF6J |
| Active Ingredients | Solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID)* Pain reliever/Fever reducer (present as the free acid and potassium salt) Active Ingredients Solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID)* Pain reliever/Fever reducer (present as the free acid and potassium salt) See more |
| Additional Features | Clinically Proven |
| Age Range Description | Adult |
| Best Sellers Rank | #72,257 in Health & Household ( See Top 100 in Health & Household ) #68 in Ibuprofen |
| Brand | Amazon Basic Care |
| Brand Name | Amazon Basic Care |
| Container Type | Bottle |
| Customer Reviews | 4.8 out of 5 stars 6,429 Reviews |
| Flavor | Unflavored |
| Global Trade Identification Number | 00370030114191 |
| Item Dimensions | 2.63 x 5.13 x 2.69 inches |
| Item Form | Capsule |
| Item Weight | 0.4 Ounces |
| Item dimensions L x W x H | 2.63 x 5.13 x 2.69 inches |
| Manufacturer | Amazon.com Services, LLC. |
| Manufacturer Part Number | 20 |
| Model Name | Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count (Pack of 1) |
| Model Number | CSAVBLK;ASD;LF |
| Net Content Count | 160 Count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Benefits | Reducer |
| Specific Uses For Product | Arthritis |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Whole Body |
| UPC | 370030114191 |
| Unit Count | 160 Count |
I**Y
Home medicine cabinet must have
Ibuprofen liqu-gels are a must have in my household. Amazon has some of the best pricing around, whether it's their house brand or otherwise. The liquid gel version works the best IMO. Grateful that I can a little pain relief at a reasonable price.
K**Y
Good value
Works well for our needs. Good value for amount of meds.
L**R
Great product
These are just as good as Advil
D**D
Works great, good price!
Works great, good price!
B**J
Definitely recommend
Good value. Definitely comparable to brand names
J**N
Awkward to Swallow
The pills themselves are a bit long and oddly shaped, making them a little harder to swallow, but it works well and priced well.
M**N
Works
It works like any other brand
L**N
GREAT
Love the liquid gels at a great price. I take these every day for pain. I find the liquidgels are much easier on my stomach than hard pill form.
Trustpilot
2 weeks ago
2 months ago